Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Local rigidity of inversive distance circle packing


Author: Ren Guo
Journal: Trans. Amer. Math. Soc. 363 (2011), 4757-4776
MSC (2000): Primary 52C26, 58E30
Published electronically: April 11, 2011
MathSciNet review: 2806690
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Euclidean (or hyperbolic) circle packing on a triangulated closed surface with prescribed inversive distance is locally determined by its cone angles. We prove this by establishing a variational principle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 52C26, 58E30

Retrieve articles in all journals with MSC (2000): 52C26, 58E30


Additional Information

Ren Guo
Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Email: guoxx170@math.umn.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05239-6
PII: S 0002-9947(2011)05239-6
Keywords: Circle packing, rigidity, variational principle.
Received by editor(s): April 2, 2009
Received by editor(s) in revised form: September 17, 2009
Published electronically: April 11, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.